American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30C10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 63 found      Go to page: 1 2 3

[31] A. Cuyt, K. Driver and D. S. Lubinsky. On the size of lemniscates of polynomials in one and several variables . Proc. Amer. Math. Soc. 124 (1996) 2123-2136. MR 1322919.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Dante Giarrusso and Yuval Fisher. A parameterization of the period $3$ hyperbolic components of the Mandelbrot set . Proc. Amer. Math. Soc. 123 (1995) 3731-3737. MR 1301497.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] John P. Coleman and Nick J. Myers. The Faber polynomials for annular sectors . Math. Comp. 64 (1995) 181--203, S1--S6. MR 1260127.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Valerio De Angelis. On the inequality $\vert p(z)\vert \leq p(\vert z\vert )$ for polynomials . Proc. Amer. Math. Soc. 123 (1995) 2999-3007. MR 1264805.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Bernard Beauzamy and Jérôme Dégot. Differential identities . Trans. Amer. Math. Soc. 347 (1995) 2607-2619. MR 1277095.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] A. Erëmenko and L. Lempert. An extremal problem for polynomials . Proc. Amer. Math. Soc. 122 (1994) 191-193. MR 1207536.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] John C. Mayer and James T. Rogers. Indecomposable continua and the Julia sets of polynomials . Proc. Amer. Math. Soc. 117 (1993) 795-802. MR 1145423.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Bart Goddard. Finite exponential series and Newman polynomials . Proc. Amer. Math. Soc. 116 (1992) 313-320. MR 1101984.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] M. A. Qazi. On the maximum modulus of polynomials . Proc. Amer. Math. Soc. 115 (1992) 337-343. MR 1113648.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] George Benke. On the minimum modulus of trigonometric polynomials . Proc. Amer. Math. Soc. 114 (1992) 757-761. MR 1069683.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Karin Gatermann, Christoph Hoffmann and Gerhard Opfer. Explicit Faber polynomials on circular sectors . Math. Comp. 58 (1992) 241--253, 51--56. MR 1106967.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] R. W. Barnard, W. Dayawansa, K. Pearce and D. Weinberg. Polynomials with nonnegative coefficients . Proc. Amer. Math. Soc. 113 (1991) 77-85. MR 1072329.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] A. È. Erëmenko. Lower estimate in Littlewood's conjecture on the mean spherical derivative of a polynomial and iteration theory . Proc. Amer. Math. Soc. 112 (1991) 713-715. MR 1065943.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Hans Dobbertin and Volker Kasten. On dual sets generated by lacunary polynomials . Proc. Amer. Math. Soc. 111 (1991) 323-330. MR 935105.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Michael J. Miller. Maximal polynomials and the Ilieff-Sendov conjecture . Trans. Amer. Math. Soc. 321 (1990) 285-303. MR 965744.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Donald J. Newman and André Giroux. Properties on the unit circle of polynomials with unimodular coefficients . Proc. Amer. Math. Soc. 109 (1990) 113-116. MR 1000163.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Abdul Aziz. A new proof and a generalization of a theorem of de Bruijn . Proc. Amer. Math. Soc. 106 (1989) 345-350. MR 933511.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] R. N. Mohapatra, P. J. O’Hara and R. S. Rodriguez. Simple proofs of Bernstein-type inequalities . Proc. Amer. Math. Soc. 102 (1988) 629-632. MR 928994.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Themistocles M. Rassias. A new inequality for complex-valued polynomial functions . Proc. Amer. Math. Soc. 97 (1986) 296-298. MR 835884.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Ronald G. Mosier. Root neighborhoods of a polynomial . Math. Comp. 47 (1986) 265-273. MR 842134.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Zalman Rubinstein. Remarks on a paper by A. Aziz . Proc. Amer. Math. Soc. 94 (1985) 236-238. MR 784170.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] L. Brickman, Q. I. Rahman and St. Ruscheweyh. On pairs of coefficients of bounded polynomials . Proc. Amer. Math. Soc. 92 (1984) 533-537. MR 760940.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] M. A. Malik. An integral mean estimate for polynomials . Proc. Amer. Math. Soc. 91 (1984) 281-284. MR 740186.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Faruk F. Abi-Khuzam. An inequality for derivatives of polynomials whose zeros are in a half-plane . Proc. Amer. Math. Soc. 89 (1983) 119-124. MR 706523.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Abdul Aziz. Inequalities for the derivative of a polynomial . Proc. Amer. Math. Soc. 89 (1983) 259-266. MR 712634.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Mau Hsiang Shih and Hann Tzong Wang. Unit lemniscates contained in the unit ball . Proc. Amer. Math. Soc. 86 (1982) 451-454. MR 671213.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Alain Durand. On Mahler's measure of a polynomial . Proc. Amer. Math. Soc. 83 (1981) 75-76. MR 619985.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Attila Máté. Inequalities for derivatives of polynomials with restricted zeros . Proc. Amer. Math. Soc. 82 (1981) 221-225. MR 609655.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Abdul Aziz and Q. G. Mohammad. Growth of polynomials with zeros outside a circle . Proc. Amer. Math. Soc. 81 (1981) 549-553. MR 601727.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Abdul Aziz and Q. G. Mohammad. Simple proof of a theorem of Erd\H os and Lax . Proc. Amer. Math. Soc. 80 (1980) 119-122. MR 574519.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 63 found      Go to page: 1 2 3